JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 1, Article 5
An Instability Theorem for a Certain Vector Differential Equation of the Fourth Order

    Authors: Cemil Tunc,  
    Keywords: System of nonlinear differential equations of fourth order, Instability.  
    Date Received: 13/11/03  
    Date Accepted: 20/01/04  
    Subject Codes:


    Editors: Don B. Hinton,  

In this paper sufficient conditions for the instability of the zero
solution of the equation (1.1) are given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login